Alert archive / Missouri / Flash Flood Warnings in 2008

Flash Flood Warning 151, NWS Springfield, MO

July 25, 2008Miller County, Morgan County, Missouri

NWS Springfield, MO issued this flash flood warning at Jul 25, 2008, 8:11 PM CDT for Miller County, Morgan County, Missouri. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 25, 2008, 8:11 PM CDT (01:11 UTC)
Expired
Jul 25, 2008, 11:27 PM CDT
In force
3 hr
Issued by
NWS Springfield, MO
Area
Storm-based polygon
Flood severity
None

Counties Miller County, MO, Morgan County, MO

The radar

The Springfield radar (KSGF), 150 km from the middle of the area, began a volume at 01:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 1.2 hours before the alert went out and 200 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2008-07-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3358 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2008-07-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 55 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3358 J/kg
Mixed-layer CIN
-6 J/kg
Mixed-layer LCL
1079 m above ground
0-6 km bulk shear
23 kt
0-1 km storm-relative helicity
55 m²/s²
0-3 km storm-relative helicity
103 m²/s²
Significant tornado parameter
0.7
Supercell composite
5.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS53 KSGF 260114
FFWSGF
MOC131-141-260700-
/O.NEW.KSGF.FF.W.0151.080726T0111Z-080726T0700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
811 PM CDT FRI JUL 25 2008

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  EASTERN MORGAN COUNTY IN CENTRAL MISSOURI...
  NORTHERN MILLER COUNTY IN CENTRAL MISSOURI...

* UNTIL 200 AM CDT.

* AT 806 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE   
  WARNED AREA. IN ADDITION...MORE THUNDERSTORMS WILL CONTINUE OVER 
  THE SAME AREA THROUGH 10 PM...AND CAUSE ANOTHER ONE TO TWO INCHES 
  OF RAINFALL. RAINFALL AMOUNTS SINCE 6 PM IN THE WARNED AREA HAVE 
  RANGED FROM ONE TO LOCALLY TWO INCHES NEAR VERSAILLES...ELDON AND 
  BARNETT. 

* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
  OCCUR. CREEKS...STREAMS AND LOW WATER CROSSINGS WILL BE ESPECIALLY
  SUSCEPTIBLE TO THE DANGERS OF FLASH FLOODING.

PLEASE BE AWARE THAT SALINE CREEK AND BRUSHY CREEK HAVE HAD THE 
HEAVIEST RAINFALL SINCE 6 PM...WHICH MEANS SEVERAL OF THE LOW WATER 
CROSSINGS IN THESE AREAS WILL LIKELY BE FLOOOED. 

FLOODING IS OCCURRING OR IS IMMINENT. IT IS IMPORTANT TO KNOW WHERE
YOU ARE RELATIVE TO STREAMS...RIVERS...OR CREEKS WHICH CAN BECOME
KILLERS IN HEAVY RAINS. CAMPERS AND HIKERS SHOULD AVOID STREAMS OR
CREEKS.

LAT...LON 3855 9277 3844 9263 3843 9243 3842 9240
      3834 9240 3833 9220 3808 9221 3839 9296
      3858 9286

$$

JLT
2 follow-up statements
000 
WGUS73 KSGF 260123
FFSSGF

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
820 PM CDT FRI JUL 25 2008

MOC131-141-260700-
/O.CON.KSGF.FF.W.0151.000000T0000Z-080726T0700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MILLER MO-MORGAN MO-
820 PM CDT FRI JUL 25 2008

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 200 AM CDT FOR EAST
CENTRAL MORGAN AND NORTHERN MILLER COUNTIES...

AT 815 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED SLOW
MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE WARNED 
AREA. SINCE 6 PM...RAINFALL AMOUNTS OF 1.5 TO LOCALLY TWO INCHES HAD 
FALLEN NEAR VERSAILLES...ELDON AND BARNETT.  SOME OF THE LOCAL 
CREEKS INCLUDED IN THE FLASH FLOOD WARNING ARE BRUSH AND JONES...OR 
NORTH AND EAST OF ELDON. AN ADDITIONAL ONE INCH OF RAINFALL IS 
LIKELY THROUGH 10 PM. 

RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO 
OCCUR. 

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. DO
NOT ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND TO
ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN
WATER BEGINS RISING.

LAT...LON 3855 9277 3844 9263 3843 9243 3842 9240
      3834 9240 3833 9220 3808 9221 3839 9296
      3858 9286

$$

JLT
000 
WGUS73 KSGF 260427
FFSSGF

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1127 PM CDT FRI JUL 25 2008

MOC131-141-260437-
/O.CAN.KSGF.FF.W.0151.000000T0000Z-080726T0700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MILLER MO-MORGAN MO-
1127 PM CDT FRI JUL 25 2008

...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR EAST CENTRAL MORGAN
AND NORTHERN MILLER COUNTIES...

EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. STREAMS
AND CREEKS IN THE WARNED AREA HAVE RECEDED OR WERE BEGINNING TO
RECEDE...ENDING THE FLOOD THREAT. IF FLOODING HAS BEEN OBSERVED...
PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY.

LAT...LON 3855 9277 3844 9263 3843 9243 3842 9240
      3834 9240 3833 9220 3808 9221 3839 9296
      3858 9286

$$

TERRY

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this flash flood warning went out at Jul 25, 7:09 PM CDT, 1 hour 2 minutes earlier.

Area forecast discussion, Jul 25, 7:09 PM CDT, 1 hour 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
709 PM CDT FRI JUL 25 2008

.UPDATE...

STRONG TO SEVERE STORMS CONTINUE TO DEVELOP OVER EASTERN SECTIONS
OF THE FORECAST AREA AROUND MORGAN/MILLER COUNTIES AND OVER
WRIGHT/TEXAS COUNTIES. WE HAVE GOTTEN UP TO NICKEL SIZED HAIL SO
FAR WITH NO SEVERE WIND REPORTS THUS FAR. HOWEVER...HAVE CONCERNS ABOUT WIND
DAMAGE WITH THE MORGAN/MILLER STORM AS IT CONTINUES TO SHOW
PERIODIC BOWING STRUCTURE. SPC HAS ISSUED A SEVERE THUNDERSTORM
WATCH FOR THE EASTERN HALF OF THE FORECAST AREA THROUGH 2 AM.
MAY SEE ANOTHER WATCH LATER TONIGHT WITH SOUTH/EAST KANSAS
STORMS...DEPENDING TO WHERE BEST FORCING WITH NOCTURNAL LOW LEVEL
JET SETS UP.

TERRY

&&

.DISCUSSION...

//157 PM CDT//
A WEAK FRONT STRETCHED FROM CENTRAL KANSAS INTO NORTHERN
MISSOURI FRIDAY AFTERNOON. MEANWHILE A SHORTWAVE TROUGH WAS
TRACKING EAST OUT OF THE NORTHERN PLAINS WITH A VORTICITY LOBE
STRETCHING SOUTH INTO THE MISSOURI VALLEY. CONVECTIVE DEVELOPMENT
HAS BEEN SPARSE THROUGH EARLY AFTERNOON BUT EXPECT ACTIVITY TO
INCREASE SUBSTANTIALLY BY LATE AFTERNOON AND EARLY EVENING.

SURFACE BASED CAPES APPROACHING 3000 J/KG AND WEAK CONVERGENCE
AHEAD OF THE FRONT WILL INITIATE DEVELOPMENT FROM EASTERN KANSAS
INTO THE CENTRAL MISSOURI. ABNORMALLY STRONG DEEP LAYERED SHEAR
WAS IN PLACE ACROSS NORTHERN AND CENTRAL MISSOURI UNDERNEATH THE
SAGGING WESTERLIES. WITH 30-40 KTS 0-6 KM SHEAR SEVERE STORMS IN
THE FORM OF ORGANIZED MULTI-CELL CLUSTERS AND PERHAPS A SUPERCELL
OR TWO WILL BE POSSIBLE. THINKING STORMS WILL BE INITIALLY FOCUSED
NORTH OF A LAMAR TO LEBANON LINE THROUGH EARLY EVENING BEFORE
SHIFTING SOUTHEAST. A FEW PULSE TYPE THUNDERSTORMS WILL ALSO BE
POSSIBLE THROUGH THIS EVENING...ESPECIALLY SOUTH OF HIGHWAY 60
WHERE THE ATMOSPHERE IS ALREADY RELATIVELY UNCAPPED.

WHILE STORM INTENSITY WILL DECREASE LATER THIS EVENING...EXPECT
CONVECTIVE CLUSTERS TO CONTINUE OVERNIGHT AS FRONT AND LOW THETA-E
GRADIENT SAGS SOUTH INTO THE OZARKS. WHILE THE LOW LEVEL JET IS
PROGGED TO BE RATHER MODEST...ENOUGH 925-850 MB MASS CONVERGENCE
WILL BE IN PLACE FOR SCATTERED CONVECTION OVERNIGHT. WILL HAVE TO
MONITOR TRAINING STORMS AND THE POTENTIAL OF FLASH FLOODING GIVEN
THE RICH MOISTURE IN PLACE.

SOME UNCERTAINTY EXISTS WHERE THE WEAK FRONT WILL BE SATURDAY BUT
IT APPEARS THAT IT WILL EXTEND NORTHWEST TO SOUTHEAST ACROSS THE
OZARKS. SUFFICIENT INSTABILITY AND MOISTURE WILL BE IN PLACE FOR
AT LEAST ISOLATED CONVECTION ESPECIALLY SOUTHWEST OF WHERE THE
BOUNDARY SETS UP.

MODELS ARE INDICATING A CONVECTIVE COMPLEX WILL TAKE SHAPE LATER
SATURDAY AFTERNOON INTO SATURDAY NIGHT ACROSS THE MISSOURI RIVER
VALLEY ON THE PERIPHERY OF THE AMPLIFYING UPPER LEVEL RIDGE.
HOWEVER PLACEMENT OF THIS DEVELOPMENT DOES DIFFER WITH THE GFS
MODEL THE FARTHEST SOUTH. A STRONGER LOW LEVEL JET WILL INTERACT
WITH THE REMNANT BOUNDARY ORIENTED NORTHWEST TO SOUTHEAST ACROSS
THE REGION. THIS CONVECTIVE COMPLEX WILL SLIDE SOUTHEAST ACROSS
THE LOWER MISSOURI RIVER VALLEY AND AT LEAST PORTIONS OF THE OZARKS
SATURDAY NIGHT.

RAIN CHANCES SUNDAY WILL BE SOMEWHAT DEPENDENT UPON WHERE THE
AFOREMENTIONED CONVECTION AND ASSOCIATED MESO-SCALE BOUNDARIES END
UP. OTHERWISE THE UPPER RIDGE WILL BEGIN TO ASSERT ITSELF SUNDAY
INTO EARLY NEXT WEEK WITH INCREASING 500 MB HEIGHTS. THIS WILL
LIKELY BUMP TEMPERATURES UP WELL INTO THE 90S AT LEAST NEAR THE
MISSOURI KANSAS BORDER. THIS WILL RESULT IN HEAT INDEX VALUES
APPROACHING 105 IN THOSE SAME AREAS EARLY NEXT WEEK. IT APPEARS
THE NEXT LEGITIMATE CHANCE FOR RAIN MAY DEVELOP BY THE MIDDLE PART
OF NEXT WEEK.

FOSTER

&&

.AVIATION...

FOR THE 00Z TAF CYCLE...WILL CONTINUE TO CARRY VICINITY THUNDER AT
BOTH AIRPORTS THROUGH THE EVENING WITH STORMS ALREADY GOING TO OUR
WEST...AND RESIDUAL OUTFLOW BOUNDARIES FROM EARLIER CONVECTION
INTERACTING WITH EXTREMELY UNSTABLE YET WEAKLY SHEARED AIRMASS
OVER THE AREA.

TERRY

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.
&&
Hazardous weather outlook, Jul 25, 7:20 PM CDT, 51 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
720 PM CDT FRI JUL 25 2008

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-270000-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
720 PM CDT FRI JUL 25 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...TONIGHT.

 SCATTERED THUNDERSTORMS WILL CONTINUE TO DEVELOP THROUGH THIS
 EVENING ACROSS THE OUTLOOK AREA. A FEW SEVERE STORMS WILL BE
 POSSIBLE WITH DOWNBURST WINDS IN EXCESS OF 60 MPH. HAIL TO THE
 SIZE OF QUARTERS WILL ALSO BE POSSIBLE ESPECIALLY ACROSS CENTRAL
 AND SOUTH CENTRAL MISSOURI. HEAVY RAINFALL AND LOCALIZED FLASH
 FLOODING WILL ALSO BE POSSIBLE.

 ANOTHER CLUSTER OF THUNDERSTORMS OVER SOUTHEAST KANSAS WILL
 CONTINUE TO MOVE SOUTHEAST INTO SOUTHWEST MISSOURI THROUGH THE
 OVERNIGHT HOURS. VERY HEAVY RAINFALL AND FLASH FLOODING WILL BE
 THE PRIMARY HAZARD WITH THESE STORMS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

 ISOLATED TO SCATTERED THUNDERSTORMS WILL BE POSSIBLE THIS
 WEEKEND...AND AGAIN DURING THE MIDDLE OF NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

 SPOTTER ACTIVATION MAY BE NEEDED OVER CENTRAL AND SOUTH CENTRAL
 MISSOURI...EAST OF A LINE FROM WARSAW TO MARSHFIELD TO
 GAINESVILLE THIS EVENING.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

TERRY

In the hours before

Local storm report, Jul 25, 6:22 PM CDT, 1 hour 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
622 PM CDT FRI JUL 25 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0622 PM     TSTM WND GST     VERSAILLES              38.43N  92.84W
07/25/2008  E50 MPH          MORGAN             MO   PUBLIC

0622 PM     HAIL             VERSAILLES              38.43N  92.84W
07/25/2008  E0.25 INCH       MORGAN             MO   PUBLIC

&&

HATCH
Local storm report, Jul 25, 6:52 PM CDT, 1 hour 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
652 PM CDT FRI JUL 25 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0631 PM     HAIL             VERSAILLES              38.43N  92.84W
07/25/2008  E0.88 INCH       MORGAN             MO   PUBLIC

&&

HATCH
Local storm report, Jul 25, 7:21 PM CDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
721 PM CDT FRI JUL 25 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0710 PM     TSTM WND GST     2 S ELDON               38.32N  92.58W
07/25/2008  E60 MPH          MILLER             MO   PUBLIC

&&

HATCH
Local storm report, Jul 25, 7:28 PM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
728 PM CDT FRI JUL 25 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0700 PM     TSTM WND DMG     2 NW CABOOL             37.14N  92.13W
07/25/2008                   TEXAS              MO   PUBLIC

            SEVERAL LARGE TREES AND LIMBS DOWN IN TOWN. SOME
            LOCALIZED POWER OUTAGES REPORTED.

&&

HATCH
Local storm report, Jul 25, 7:41 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
741 PM CDT FRI JUL 25 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0705 PM     TSTM WND DMG     ELDON                   38.35N  92.58W
07/25/2008                   MILLER             MO   LAW ENFORCEMENT

            SEVERAL TREES AND POWERLINES DOWN.

&&

HATCH
Special weather statement, Jul 25, 7:55 PM CDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
755 PM CDT FRI JUL 25 2008

MOZ097-106-260130-
HOWELL MO-OREGON MO-
755 PM CDT FRI JUL 25 2008

...SIGNIFICANT WEATHER ALERT FOR SOUTHERN HOWELL AND SOUTHWESTERN
OREGON COUNTIES UNTIL 830 PM CDT...

AT 753 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 6 MILES SOUTH OF WEST PLAINS...MOVING SOUTHEAST
AT 18 MPH.

PEOPLE IN SOUTHERN HOWELL AND SOUTHWESTERN OREGON COUNTIES...SHOULD
MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS
AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER
THREATEN.

IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS.

WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM.

JLT

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 25, 7:04 PM CDTSevere Thunderstorm WarningSGFMaries, Miller56 min
Jul 26, 4:48 PM CDTFlash Flood WarningSGFDade, Lawrence6 hr
Jul 26, 5:48 PM CDTSevere Thunderstorm WarningSGFChristian34 min
Jul 26, 5:50 PM CDTSevere Thunderstorm WarningSGFChristian, Greene28 min
Jul 26, 5:59 PM CDTSevere Thunderstorm WarningSGFVernon46 min
Jul 26, 6:16 PM CDTFlash Flood WarningSGFBarton, Dade, Jasper, Lawrence, Vernon6 hr
Jul 26, 6:40 PM CDTFlash Flood WarningSGFVernon5 hr
Jul 26, 6:41 PM CDTSevere Thunderstorm WarningSGFVernon42 min

Nearby

Flash Flood Warnings in Missouri, 2008Every flash flood warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.